| Model Number |
FP8 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure, Delayed, Uncontrolled (1936)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The doctor stated that he placed extra sutures on the scleral graft to minimize peri-tubular outflow, leave viscoelastic in the eye and atropinize the patient.Lot number is not available for dhr review.Valve was not explanted and is not available for evaluation.Ifu was reviewed and it includes shallow chamber as a known complication and adverse reaction.The patient has improved and stabilized.
Event or Problem Description
(b)(6) year old with fp8 - post-op day 1; complete collapse of ac.